Tylenol 8Hours 650mg 5Blisters x 10Tab/Box (CP)

$440 USD
  • Ingredient: paracetamol 650mg in each tablet
  • Indication
- temporarily relieves minor aches and pains such as muscular aches, backache, minor pain of arthritis, toothache, premenstrual and menstrual, cramps, headache, the common cold, temporarily reduces fever.
  • Direction

- Adult from 18 years and older: take one to two caplets every 8 hours, not exceed 6 caplets in any 24-hour period.

- Children under 18 years of age, consult a doctor

  • Side effects: low fever with nausea, stomach pain, and loss of appetite, mouth, face, lips, tongue or throat start swelling

Consult your doctor or pharmacist prior to starting or stopping a new medication.